# SDR UPS03440961

- Difficulty date: June 18, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 71,055 hours, 20,633 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - LOWER FUSELAGE EXTERNAL SKIN FOUND BULGE - AT STA 2182 TO STA 2184 STRG 44R RT SIDE.  FX STRINGER REPAIRED AT BS 2180 - 2210 STR 41R AS IAW SRM 53-10-03 FIG 1 AND FX EXTERNAL SKIN REPAIRED AT BS 2180 - 2184 STR 44R AS IAW SRM 53-30-03 FIG 47 DUE TO SKIN BLENDED OUT AREA 0.042 INCH X 2 INCH LENGTH X 1 WIDTH AND STRINGER CORROSION CRACK ABOUT .7500 INCH LONG WHICH ARE EXCEEDED SRM 53-30-01 FIG 1 AND 53-10-01 FIG 1 LIMITATION RESP.
